RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 77, Issue 5  


Constructive Solvability Conditions for the Riemann–Hilbert Problem
I. V. Vyugin
643
Asymptotic Behavior of the Eigenvalues of the Schrödinger Operator with Transversal Potential in a Weakly Curved Infinite Cylinder
V. V. Grushin
656
Generalized Solutions of Nonlocal Elliptic Problems
P. L. Gurevich
665
Expansion of Multiple Integrals in Linear Forms
S. A. Zlobin
683
Problems of Linear Discrete Games of Pursuit
G. I. Ibragimov
707
On the Geometry of Point-Transformation Invariant Class of Third-Order Ordinary Differential Equations
V. V. Kartak
719
Connes-Dixmier Traces, Singular Symmetric Functionals, and the Notion of Connes Measurable Element
S. Lord, A. A. Sedaev, F. A. Sukochev
727
On the Derivations of Filiform Leibniz Algebras
B. A. Omirov
733
Use of Divided Differences and $B$ Splines for Constructing Fast Discrete Transforms of Wavelet Type on Nonuniform Grids
I. V. Oseledets
743
Special Monodromy Groups and the Riemann–Hilbert Problem for the Riemann Equation
V. A. Poberezhnyi
753
Cauchy Problem for a System of Equations of Ultraparabolic Type
S. A. Tersenov
768
Nonuniqueness Sequences for Weighted Algebras of Holomorphic Functions in the Unit Circle
L. Yu. Cherednikova
775
Equivalence of the $C^*$-Algebras $q\mathbb C$ and $C_0(\mathbb R^2)$ in the Asymptotic Category
T. V. Shulman
788

Brief Communications
Weil Pairing and Tame Symbols
M. V. Mazo
797
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019